# SDR AWXA200200246

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737317
- Aircraft serial: 23684
- Aircraft time: 44,176 hours, 26,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - "C" - DURING C-13 CHECK THE AFT CEILING EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE. MAINTENANCE TROUBLESHOT AND FOUND A BROKEN WIRE AT STA 960 EMERGENCY POWER BATTERY PACK CONNECTOR, WIRE WAS REPAIRED IAW BOEING SWPM 20-92-00 PG. 1 & 2, FUNCTIONAL TEST OF EMERGENCY EXIT SIGN WAS GOOD IAW T/C A1C33006.
